# SDR HNAA0700084

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 29,263 hours, 31,911 cycles
- Engine: Pwa PW120A
- Engine time: 29,563 hours, 32,152 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE TORQUE FLUX = OR - 10 PERCENT IN FLIGHT ALONG WITH ASSOCIATED NH, ITT, AND FUEL FLOW.  RETURNED TO MDT.  REPLACED NR 1 ECU OPS CHECK GOOD.
